# SDR GTIA2019012603112

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,392 hours, 2,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT SHORT FINAL F/AS REPORTED ODORS PRIOR TO LANDING-CARRIED OUT TROUBLSHOOTING IAW TSM 05-50-00-810-831-A. FOUND PACK 2 AT FAULT.
